# SDR 2006UALA01165

- Difficulty date: April 16, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W COMPT INTEGRATOR TORQUE CHECK FAILED AND LATCHES MUST BE REPLACED.  REMOVE AND REPLACE LATCHES IAW UAL B767 MM-25-65-98.
